Ändra sökning
Avgränsa sökresultatet
1 - 10 av 10
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Abramovich, Shoshana
    et al.
    University of Haifa, Israel.
    Persson, Lars-Erik
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013). The Arctic University of Norway.
    Some new Hermite-Hadamard and Fejer type inequalities without convexity/concavity2020Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 23, nr 2, s. 447-458Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we discuss the Hermite-Hadamard and Fejer inequalities vis-a-vis the convexity concept. In particular, we derive some new theorems and examples where Hermite-Hadamard and Fejer type inequalities are satisfied without the assumptions of convexity or concavity on the actual interval [a,b]

  • 2. Abravomich, S
    et al.
    Persson, Lars-Erik
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).
    Rearrangements andJensen type inequalities related to convexity, superquadracity, strongconvexity and 1-quasiconvexityIngår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Artikel i tidskrift (Refereegranskat)
  • 3.
    Aljinovic, Andrea Aglic
    et al.
    University of Zagreb, Croatia.
    Peric, Ivan
    University of Zagreb, Croatia.
    Persson, Lars-Erik
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).
    Josip Pecaric- and his life in mathematics and politics2019Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, nr 4, s. 1067-1080Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    It is impossible in limited number of pages to give a fair picture of such a remarkable man, great mathematician and human being as Josip Pecaric. Our intention is instead to complement the picture of him in various ways. We hope that our paper will give also someflavor of Josip as family man, fighter, supervisor,international authority, author (also in other subjects than mathematics), fan of the Croatian football team, and not only as his obvious role as our King of Inequalities.

  • 4. Barza, Sorina
    et al.
    Persson, Lars-Erik
    Burenkov, Viktor
    Pecaric, Josep
    Sharp multidimensional multiplicative inequalities for weighted Lp spaces with homogeneous weights1998Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, nr 1, s. 53-67Artikel i tidskrift (Refereegranskat)
  • 5.
    Kanjilal, Saikat
    et al.
    South Asian University, New Dehli India.
    Persson, Lars-Erik
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).
    Shambilova, Guldarya E
    Moscow Institute of Physics and Technology, Russia.
    Equivalent Integral Conditions Related to Bilinear Hardy-type Inequalities2019Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, nr 4, s. 1535-1548Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Infinitely many, even scales of, equivalent conditions are derived to characterize the bilinear Hardy-type inequality under various ranges of parameters.

  • 6.
    Křepela, Martin
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Convolution inequalities in weighted Lorentz spaces2014Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 17, nr 4, s. 1201-1223Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We characterize boundedness of a convolution operator with a fixed kernel between the weighted Lorentz spaces Lambda(p)(v) and Gamma(q)(w) for 0 < p <= q <= infinity, 1 <= q < p < infinity and 0 < q <= p = infinity. We provide corresponding weighted Young-type inequalities and also study basic properties of some new involved r.i. spaces.

  • 7.
    Křepela, Martin
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013). Charles University in Prague, Department of Mathematical Analysis.
    Convolution inequalities in weighted Lorentz spaces: case 0<q<12017Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 20, nr 1, s. 191-201Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We characterize boundedness of a convolution operator between weighted Lorentz spaces $\Lambda^p(v)$and $\Gamma^q(w)$ in the case $0<q<1$.

  • 8.
    Lind, Martin
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    On fractional smoothness of functions related to p-variation2013Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 16, nr 1, s. 21-39Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    This paper is concerned with the study of two functionals of variational type - the Riesz type generalized variation v_{p,\alpha}(f) (1<p<\infty, 0\le\alpha\le1-1/p) and the moduli of p-continuity \omega_{1-1/p}(f;d). These functionals generate scales of spaces connecting the class of functions of bounded p-variation and the Sobolev space W_p^1. Some limiting relations in these scales are proved. Sharp estimates of v_{p,\alpha}(f) in terms of \omega_{1-1/p}(f;d) are obtained.

  • 9. Mamedov, F
    et al.
    Mammadzade, N
    Persson, Lars-Erik
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).
    A new fractional order Poincare¨s inequalitywith weightsIngår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Artikel i tidskrift (Refereegranskat)
  • 10. Omarbayeva, B.K.
    et al.
    Persson, Lars-Erik
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).
    Temirkanova, A.M.
    Weighted iterated discrete Hardy-type inequalities2020Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Artikel i tidskrift (Refereegranskat)
1 - 10 av 10
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf